Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR MAPPINGS SATISFYING A CYCLICAL CONTRACTIVE CONDITION IN G - METRIC SPACES


VALERIU POPA AND ALINA-MIHAELA PATRICIU
Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, 600115 Bacău, ROMANIA, e-mail: vpopa@ub.ro, alina.patriciu@ub.ro

Issue:

SSRSMI, Number 1, Volume XXV

Section:

Volume 25, Number 1

Abstract:

In this paper a general fixed point theorem for mappings satisfying a cyclical implicit contractive relation which extends the results from [3], [10], [15], [17], [21], [23], [24], [27] to G - metric spaces is proved.

Keywords:

fixed point, G - metric space, cyclical contractive condition, implicit relation.

Code [ID]:

SSRSMI201501V25S01A0005 [0004214]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu